Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules allows you to enjoy up to 12 hours without any back pain. Containing the active ingredient Ibuprofen, the capsules have been designed to slowly release ibuprofen into your body and to reduce the inflammation, which will ease your painful symptoms and provide back pain relief. These back pain relief capsules are to be used for those suffering with back, rheumatic and muscular pain, with the powerful solution giving lasting relief to your symptoms, allowing you to live your life pain free.
Approved by Anju Gill -Pharmacist on the 15/04/2021. For more information, view our medical team
This product is for short term use only.
You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 capsules with water, up to twice a day as required. Do not chew or suck the capsules. Leave at least 8 hours between doses. Do not take more than 4 capsules in 24 hours.
Do not give to children under 12 years.
In children and adolescents between 12 and 18 years: If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
In adults: Do not take for longer than 10 days unless your doctor tells you to.
If symptoms persist or the pain or fever worsen, or if any new symptoms occur, consult your doctor or pharmacist. If you have taken more Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules than you should, or if children have taken this medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken. The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement.
At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported. If you forgot to take Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules.
Simply refer to the directions above on how to take the medicine and do not take more than is advised.
Do not take Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules if you:
are allergic to ibuprofen or any of the other ingredients (see section 6) or to aspirin or other painkillers have ever had a stomach ulcer, perforation or bleeding have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-steroidal anti-inflammatory drugs) are taking other NSAIDs (Non-Steroidal Anti-inflammatory Drugs) are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine have severe liver or kidney problems have heart problems, high blood pressure or blood coagulation disorder have breathing difficulties are in the last 3 months of pregnancy are under 12 years old.
Check with your pharmacist or your doctor before taking this product if you: have or have had asthma have kidney, heart, liver or bowel problems have high cholesterol or previously have had a heart attack or stroke have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease) have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin changes and other organ disorders) are a smoker are in the first 6 months of pregnancy. Taking other medicines To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g. aspirin, ibuprofen ) If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine. Nurofen may affect or be affected by other medicines. Avoid taking this product with corticosteroid tablets, quinolone antibiotics or drugs that are prescribed: as anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine), to stimulate your heart (e.g. glycosides), to reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan), to help you passing water (diuretics), for the temporary suppression of your immune system (e.g. methotrexate, ciclosporine, tacrolimus) for mania or depression (e.g. Lithium or SSRIs) for pregancy termination (e.g. mifepristone) for HIV treatment (e.g. zidovudine). Some other medicines may also affect or be affected by the treatment of Nurofen.
You should therefore always seek the advice of your doctor or pharmacist before you use Nurofen with other medicines. Other warnings Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules belongs to a group of medicines which may impair fertility in women. This is reversible on stopping the medicine. It is unlikely that Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules, used occasionally will affect your chances of becoming pregnant. However, tell your doctor before taking this medicine if you have problems becoming pregnant. Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses.
Do not exceed the recommended dose or duration of treatment. You should discuss your treatment with your doctor or pharmacist before taking Nurofen if you: - have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs of feet due to narrow or blocked arteries), or any kind of stroke (including mini-stroke or transient ischaemic attack TIA). - have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker. There is a risk of renal impairment in dehydrated children and adolescents.
Pregnancy and breast feeding Tell your doctor if you become pregnant whilst taking Nurofen. Do not take this medicine in the last 3 months of pregnancy. Avoid the use of this medicine in the first 6 months of pregnancy, unless the doctor advises otherwise. Speak to your doctor or pharmacist before taking this medicine if you are breastfeeding mportant information about some of the ingredients: If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product
Like all medicines, Nurofen can cause side effects, although not everybody gets them.
Side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms. You may suffer one of the known side effects of NSAIDs (see below). If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist.
STOP TAKING the medicine and seek immediate medical help if you develop: signs of intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds. signs of serious allergic reaction such as: -difficulties in breathing or unexplained wheezing -dizziness or faster heartbeat -severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering (e.g.: Steven-Johnson syndrome) -swelling of your face, tongue or throat signs of kidney problems such as: -passing less or more urine -cloudy urine or blood in urine -pain in the back and/or swelling (particularly in the legs) signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or disorientation. Patients with autoimmune disorders (lupus, mixed connective-tissue disease) may be more likely to be affected. a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).
STOP TAKING the medicine and tell your doctor if you experience the following uncommon side effects which affect 1 to 10 users in 1,000: indigestion, heartburn or feeling sick pains in your stomach (abdomen) or other abnormal stomach problems
TELL YOUR DOCTOR if you have any of the following side effects, they become worse or you notice any effects not listed: Uncommon side effects which affect 1 to 10 users in 1,000: allergic reactions, such as skin rashes (urticaria), itching, peeling headaches Rare side effects which affect 1 to 10 users in 10,000: flatulence (wind), diarrhoea, constipation and vomiting Very rare side effects which affect less than 1 user in 10,000: blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion drop in blood pressure or irregular heart beat stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration (ulcerative stomatitis), inflammation of the stomach (gastritis) liver problems Side effects for which the frequency can not be estimated from available data: worsening of asthma or bronchospasm swelling (oedema), high blood pressure, heart failure or attack worsening of colitis and Crohns disease Medicines such as Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules may be associated with a small increased risk of heart attack ('myocardial infarction') or stroke.
Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine
Each capsule contains the active ingredient Ibuprofen 300mg.
They also contain: Sucrose and Maize starch microgranules, Polymers of Methacrylic Acid Esters, Povidone, Polymers of Acrylic and Methacrylic Acid Esters, Talc, Colloidal Silica, Gelatine, Iron Oxide Ink (E172).
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Definitely buy again
I suffer from lower back pain and don't really like taking medicine. Been doing stretches, exercises etc but need something else. I had taken regular nurofen for pain so thought I would research and see if they did one for back pain.. And I found this. When I got it, I took 2 for the day, and they really helped to ease the pain. There was still some stiffness but the pain was minimized a lot. Thank you.
glad to get long lasting ones
I was in pain from backache, and local pharmacists were all sold out of sustained release ibuprofen. These arrived very quickly and have done the job.